# SDR WRNA201406260012

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 43461
- Aircraft time: 71,614 hours, 16,437 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FLIGHT COMPARTMENT, MAIN DECK, AND LOWER CARGO COMPARTMENT FLOOR PANELS WERE FOUND DAMAGED.  REPAIRED FLOOR PANELS IAW EO SLC-140313.
